# SDR P5CA2018072600156

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,945 hours, 20,780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT WINDOW(HEAT) AMBER CAUTION MESSAGE AFTER LANDING. PERFORMED OPS CHECKS ON WINDOW HEAT SYSTEM IAW AMM 30-41-00 OPS CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE.
